Deutsch
 
Benutzerhandbuch Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT

Freigegeben

Zeitschriftenartikel

A variational expansion for the free energy of a bosonic system

MPG-Autoren
/persons/resource/persons185071

You,  S. K.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

Externe Ressourcen
Es sind keine Externen Ressourcen verfügbar
Volltexte (frei zugänglich)
Es sind keine frei zugänglichen Volltexte verfügbar
Ergänzendes Material (frei zugänglich)
Es sind keine frei zugänglichen Ergänzenden Materialien verfügbar
Zitation

Lu, W. F., You, S. K., Bak, J., Kim, C. K., & Nahm, K. (2002). A variational expansion for the free energy of a bosonic system. Journal of Physics A-Mathematical and General, 35(1), 21-32. Retrieved from http://www.iop.org/EJ/abstract/0305-4470/35/1/302.


Zitierlink: http://hdl.handle.net/11858/00-001M-0000-002B-383E-E
Zusammenfassung
In this paper, a variational perturbation scheme for nonrelativistic many-fermion systems is generalized to a bosonic system. By calculating the free energy of an anharmonic oscillator model, we investigated this variational expansion scheme for its efficiency. Using the modified Feynman rules for the diagrams, we obtained the analytical expression of the free energy up to the fourth order. Our numerical results at various orders are compared with the exact and other relevant results.